# SDR AALA202204113468

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A300*
- Aircraft serial: 3740
- Aircraft time: 45,196 hours, 16,542 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING MECHANISM IS LOOSE. ADJUSTED 3L DOOR PER AMM 25-10-00.
